# SDR WRLA2006029

- Difficulty date: July 11, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N279
- Make and model: Doug MD-11
- Aircraft serial: 48756
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ABA8225503
- Condition: Corroded
- Location: Bs 392-421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO MOD FOUND CABIN SEAT TRACK REF STA 392-421 CHANNEL SUPPORT P/N NBA 6000-926 CORRODED.  REPLACED CABIN SEAT TRACK SUPPORT WITH P/N ABA8225-503 IAW DWG SP11530511-7025.
